# SDR ASAA2018011023134

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,786 hours, 5,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT, PERFORMED A MASTER CAUTION CHECK,  THE LEFT PACK LIGHT ILLUMINATED. PUSH TO RESET AND LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  BITE CHECK SHOWED EXIT FAULT LIGHT.  RAN LT PACK FULL HOT TO COLD, UNABLE TO REPRODUCE DEFECT.  PERFORMED LEAK CHECK OF ALL VISIBLE DUCTING OF THE LT PACK,  NO LEAKS NOTED.  PERFORMED THE PACK CONTROLLER BITE CHECK AGAIN AND THE  FAULT LIGHT EXTINGUISHED SUSPECT INTERMITTENT EXIT ACTUATOR FAULT ON LT PACK. GROUND VERIFICATION COMPLETE.
